# SDR 9801809102

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92S
- Make and model: Doug DC-9-15
- Aircraft serial: 47064
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT SHUTDOWN AT THE GATE, ROWS 8-12 FLOOR PROXIMITY EMERGENCY LIGHTS ILLUMINATED WITH SWITCH IN THE OFF POSITION.  MAINTENANCE REPLACED 6 IMPROPER EMERGENCY LIGHT BULBS AND REPAIRED A CHAFED WIRE BETWEEN ROWS 8 AND 9.  OPERATIONAL CHECK OF SYSTEM WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
